# SDR ABXA010520

- Difficulty date: September 27, 2001
- Submitted: October 3, 2001
- Operation: Air carrier
- Aircraft: N769AX
- Make and model: Boeing 767-200
- Aircraft serial: 22787
- Aircraft time: 39,079 hours, 34,855 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INITIAL CLIMB AND ENROUTE CLIMB, THE AIR CONDITIONING SYSTEM HAD AN OILY ODOR AND TASTE IN THE COCKPIT AND MAIN CABIN. MAINTENANCE RAN AIR CONDITIONING PACKS AND ENGINE PNEUMATICS AT TAKEOFF POWER. NO ODORS WERE NOTED. OPERATIONAL CHECKS WERE COMPLETED IAW B767 FRM 21, FIG 25A.
